# SDR NACA2023082803

- Difficulty date: August 17, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N3159G
- Make and model: Boeing 737-8
- Aircraft serial: 35119
- Aircraft time: 57,337 hours, 22,702 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MCD ACTUATOR FWD AND AFT MOUNT PLATES LOOSE. COMPLIED WITH AEI ENGINEERING ORDER E022458 REV 1R REMOVED AND REINSTALLED MCD FWD AND AFT ACTUATOR PLATES /FRAMES, SEE PROJECT WORKSHEET FOR DETAILS. FAA FORM 8110-3 AEI DATED 8/26/2023 AUTHORIZED.
